# SDR AUS20040368

- Difficulty date: April 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 27S70510904
- Part serial: MJ16560
- Condition: Failed
- Location: Deice Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT WING OUTER DE-ICE BOOT BURST AT THE UPPER SEAM AND SPLIT FOR THE ENTIRE LENGTH FROM THE OB RT NACELLE TO THE WINGTIP.
